MathSciNet Relay Station
MathSciNet bibliographic data
MR2353941 65M60
Thomée, Vidar; Wahlbin, Lars B. On the existence of maximum principles in parabolic finite element equations. Math. Comp. 77 (2008), no. 261, 11–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement